# SDR DALA2021092305740

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 68,714 hours, 27,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8063809) DURING INSPECTION FOUND LEFT AFT EXTERNAL EMER LIGHT INOP. REPLACED BATTERY PACK FOR LEFT AFT EXTERNAL EMER LIGHT PER B737 AMM 33-51. OPS CK OK.
